# SDR USAA2010091591995

- Difficulty date: July 16, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 657374696
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON ANGLE AT LEFT EMERGENCY EXIT HATCH AFT UPPER CORNER OF INTERNAL STRUCTURE.  REPLACED ANGLE AT LEFT EMERGENCY EXIT HATCH AFT UPPER CORNER OF INTERNAL STRUCTURE IAW B737 SRM 51-10-02 & BOEING DRAWING 50-7978.
